# SDR CA031119006

- Difficulty date: November 16, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Boeing 737201
- Aircraft time: 59,932 hours, 56,355 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 61,732 hours, 59,549 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 2 INCH CRACK FOUND BELOW S17L BETWEEN BS 749 - 751. CRACK REPARED IAW SRM CHAPTER53-30-3, FIG 48, DETAIL XI.
